# SDR C2XA99CL054

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120ER
- Aircraft serial: 120136
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CMH - FLT 3040 - THE CREW REPORTED THE RT MLG RED 'B' INDICATION REMAINED ON AFTER GEAR RETRACTION.  THE AIRCRAFT RETURNED TO CMH WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED SEVERAL LANDING GEAR SWINGS WITH NO DEFECTS NOTED THE WORK WAS DONE IAW EMB-120 MM 32-30-00.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
